Journal article icon

Journal article

Computing zeta functions of Artin-Schreier curves over finite fields II

Abstract:

We describe a method which may be used to compute the zeta function of an arbitrary Artin-Schreier cover of the projective line over a finite field. Specifically, for covers defined by equations of the form Zp - Z = f (X) we present, and give the complexity analysis of, an algorithm for the case in which f (X) is a rational function whose poles all have order 1. However, we only prove the correctness of ...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Publisher version

Actions


Access Document


Files:

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Institute
More from this funder
Funding agency for:
Lauder, AGB
Publisher:
Elsevier B.V. Publisher's website
Journal:
Journal of Complexity Journal website
Volume:
20
Issue:
2-3
Pages:
331-349
Publication date:
2004-04-01
ISSN:
0885-064X
URN:
uuid:ca50fdb0-542d-4824-b1e7-906cb2d16184
Source identifiers:
147828
Local pid:
pubs:147828

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP